# SDR SIMA20160520002

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,844 hours, 24,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR EMER EXIT LIGHT INOPERATIVE.  R & R PAX DOOR HINGE EMER LIGHT SHROUD IAW AMM 25-23-04 STEPS 3 I 1 F-I.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
